Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 59, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Metric characterization of elliptic space
Leonard M. Blumenthal.
Trans. Amer. Math. Soc. 59 (1946), 381-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0016877
On the average of a certain Wiener functional and a related limit theorem in calculus of probability
M. Kac.
Trans. Amer. Math. Soc. 59 (1946), 401-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0016570
Geodesics on surfaces of revolution
Donald P. Ling.
Trans. Amer. Math. Soc. 59 (1946), 415-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015880
On the associate and conjugate space for the direct product of Banach spaces
Nelson Dunford and Robert Schatten.
Trans. Amer. Math. Soc. 59 (1946), 430-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015675
On linear expansions. I
Leopoldo Nachbin.
Trans. Amer. Math. Soc. 59 (1946), 437-440
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0016159
Coincidence functions and their integrals
Herbert Federer.
Trans. Amer. Math. Soc. 59 (1946), 441-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015466
Contributions to the theory of surfaces in a 4-space of constant curvature
Yung-Chow Wong.
Trans. Amer. Math. Soc. 59 (1946), 467-507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0016231
Orthogonal classification of Hermitian matrices
Loo-Keng Hua.
Trans. Amer. Math. Soc. 59 (1946), 508-523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015359
On Jordan algebras of linear transformations
A. A. Albert.
Trans. Amer. Math. Soc. 59 (1946), 524-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0016759
Errata, volume 59
Trans. Amer. Math. Soc. 59 (1946), 556
Abstract, references and article information
Full-text PDF Free Access